# SDR FDEA201603020802

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 27,879 hours, 15,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53610562200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM FRAME 15A WEB FACE CRACKED 2 PLACES AT LOWER RIVET HOLES. REFER TO EO 6-5310-7-5026 PT 2 FIG A FBAAA SHT 2, CONTACT ENGINEERING PER STEP 5.  ACCOMPLISHED EA 6-5310-T0323698 PT 1, FUSELAGE MAINFRAME NLG FRAME 15A, CROSSBEAM WEB CRACK REPAIR.  THIS REPAIR IS CLASSIFIED AS A CATEGORY B MAJOR REPAIR.
